advertisement
Question
Posted by: GG | 2008/07/25

Bleeding

I am on the pill (Yasmin). I am due for my period in 4 days however, today out of the blue I started bleeing. I am still on the active tablets in my packet. SHould I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree with JK.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: GG | 2008/07/28

Thanks

Reply to GG
Posted by: JK | 2008/07/25

I don' t think you should be worried. I also used to be on Yasmin but I stopped as it used to cause break-through bleeding after my period. That is when I' d have my normal period, stop and then a few days later I' d start to bleed again. It all stopped once I discontinued to use Yasmin. I don' t think 4 days early is that bad to have started your period

Reply to JK

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement